# SDR UIEA200600118

- Difficulty date: May 22, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 16,673 hours, 2,702 cycles
- Engine: Ge CF680C2*
- Engine time: 16,673 hours, 2,702 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Lever
- Condition: Broken
- Location: Nr 4 Engine
- Component: Engine, Ge
- Component part number: CF680C2B5F
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, Y
- Precautionary procedure: E, J, A

## Discrepancy

SEVERE COMPRESSOR STALL ON ENGINE NR 4 WITH FULL CLIMB POWER AT 6000 FEET ON CLIMBOUT FROM DXB.  ENGINE NR 4 ROLLED BACK TO IDLE, OVERTEMP EGT INDICATION.  NR 4 ENGINE SHUT DOWN.  FUEL JETTISON ACCOMPLISHED.  UNEVENTFUL SMOOTH AUTO LAND RWY 30R AT 299.0 TONS.  NR 4 ENGINE REMOVED AND REPLACED AS PER WORK CARD A717101GTI & AMM 71-00-00.  ENGINE RUN CARRIED OUT.  ENGINE USED 1000KG FUEL.  ALL SATISFIED.  FOUND 5TH STAGE LEVER ARM  BROKEN.
